# SDR SWAA2023050527378

- Difficulty date: April 14, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERHEAD BIN BULLNOSE EMERGENCY LIGTH LENS MISSING AT ROW 17 ABC<[01] FOUND AND REINSTALLED EMERGENCY LIGHT LENS AT MAIN CABIN OVERHEAD BIN BULLNOSE IN REF AMM 33-51-03-960-801-NG;[02] VERIFIED LENS INSTALLED AT BIN BULLNOSE 17 ABC.
